International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 4, Number 2 (2014)

10 articles

  1. Quadruple Fixed Point of Multivalued Nonlinear Contraction Mappings

    Animesh Gupta, R.N. Yadava, S.S. Rajput

    Int. J. Anal. Appl. 4 (2014), 87–99

  2. Some Common Fixed Point Theorems in Generalized Vector Metric Spaces

    Rajesh Shrivastava, Rajendra Kumar Dubey, Pankaj Tiwari

    Int. J. Anal. Appl. 4 (2014), 100–106

  3. Global Uniqueness Result for Functional Differential Equations Driven by a Wiener Process and Fractional Brownian Motion

    Toufik Guendouzi, Soumia Idrissi

    Int. J. Anal. Appl. 4 (2014), 107–121

  4. Two Step Modified Ishikawa Iteration Scheme for Multi-Valued Mappings in CAT(0) Space

    Pankaj Kumar Jhade, A. S. Saluja

    Int. J. Anal. Appl. 4 (2014), 122–129

  5. General Stability of a Reciprocal Type Functional Equation in Three Variables

    K. Ravi, J.M. Rassias, B.V. Senthil Kumar

    Int. J. Anal. Appl. 4 (2014), 130–147

  6. On Λ-Type Duality of Frames in Banach Spaces

    Renu Chugh, Mukesh Singh, L. K. Vashisht

    Int. J. Anal. Appl. 4 (2014), 148–158

  7. Properties of Solutions of Complex Differential Equations in the Unit Disc

    Zinelaâbidine Latreuch, Benharrat BELAIDI

    Int. J. Anal. Appl. 4 (2014), 159–173

  8. Parabolic Equations in Musielak-Orlicz-Sobolev Spaces

    M.L. Ahmed Oubeid, A. Benkirane, M. Sidi El Vally

    Int. J. Anal. Appl. 4 (2014), 174–191

  9. Convergence of a Modified Multi-Step Iterative Scheme for p- Nearly Uniformly L-Lipschitzian Asymptotically Pseudocontrative Mappings

    V.O. Olisama, A.A. Mogbademu, J.O. Olaleru

    Int. J. Anal. Appl. 4 (2014), 192–200

  10. Coupled Best Proximity Point Theorem in Metric Spaces

    Animesh Gupta, S.S. Rajput, P.S. Kaurav

    Int. J. Anal. Appl. 4 (2014), 201–215